Title: Orthogonality, interpolation and quadratures on the unit circle and the interval [-1,1]
Authors: Cruz Barroso, Ruyman ×
González-Vera, Pablo
Perdomo-Pio, Francisco #
Issue Date: Dec-2010
Publisher: Elsevier
Series Title: Journal of Computational and Applied Mathematics vol:235 issue:4 pages:966-981
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science